My 16year old daughter does home schooling and is an exceptionally dedicated and self-motivated scholar. She easily spends between 10 and 12 hours per day studying and working on her computer.
Recently, I got her a pair of prescription glasses to help the lenses of her eyes to relax, as it goes into spasm due to prolonged periods of concentration, causing a blurry vision when she looks away from the computer screen. She was instructed by the optometrist to only wear the glasses while working on the computer.
Unfortunately, she is now complaining that the glasses are worsening the symptoms.
In recent weeks she also suffered mild nose bleedings, headaches, and dizziness; she has even fainted a few times.
She is also suffering from mild depression and displays a lost of appetite. She is not using any medication.
I searched the internet for answers, but couldn't find the conbination of symptoms and fear that cause can be more complicated than expected. I am extremely concerned about her well-being and will appreciate your input, suggestions or guidelines.
Has she only seen the eye doctor? Was the eye doc a doc, or an optician? Has she had any routine blood work done recently? I would at least take her into the GP and get some basic testing done - it could be as simple as iron or other vitamins/minerals she is lacking or some hormones, anemia or something else. It needs checking.
Finally i found somebody who has similar issue.
i remember faining when i got new glasses.
then after 6 year i fainted again.
i documented everytime i felt dizzy or nervous and found only weak link to be the "seeing" part .somehow combination of looking too closely om something for long time and glasses make dizzy and caused me to faint.
doctor told me i had seazure disorder (even thought i feel perfectly fine).
i think it is a chain reaction-when you feel dizzy you feel freaked out and then all kind of phantom thoughts can overwhelm you into tricking your mind something is wrong.
i will try to get new glasses and see if it helps by God's grace
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.